X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (458) 458
Book / eBook (30) 30
Publication (26) 26
Dissertation (14) 14
Conference Proceeding (8) 8
Web Resource (7) 7
Paper (6) 6
Book Chapter (2) 2
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (391) 391
noetherian ring (180) 180
algebra (120) 120
noetherian rings (120) 120
mathematics, applied (84) 84
modules (78) 78
mathematical rings (76) 76
noetherian-rings (68) 68
mathematical theorems (62) 62
rings (59) 59
commutative algebra (50) 50
ideals (47) 47
algebra and number theory (44) 44
polynomials (42) 42
integers (34) 34
mathematics - commutative algebra (33) 33
mathematics, general (33) 33
krull dimension (28) 28
commutative noetherian ring (26) 26
local cohomology (25) 25
homomorphisms (22) 22
localization (21) 21
prime ideal (20) 20
13e05 (19) 19
16p40 (19) 19
quotients (19) 19
artinian ring (18) 18
commutative rings (18) 18
subrings (18) 18
algebras (17) 17
dimension (17) 17
rings, noetherian (17) 17
mathematics - rings and algebras (16) 16
non-noetherian ring (16) 16
polynomial ring (16) 16
anillos (15) 15
anneaux noethériens (15) 15
anillos no eterianos (14) 14
associative rings and algebras (14) 14
commutative rings and algebras (14) 14
extensions (14) 14
injective module (14) 14
mathematical analysis (14) 14
rings and algebras (14) 14
tight closure (14) 14
prime ideals (12) 12
domains (11) 11
electronic books (11) 11
homology (11) 11
krull dimensions (11) 11
local ring (11) 11
local-rings (11) 11
mathematical integrals (11) 11
13a15 (10) 10
16d50 (10) 10
characteristic-p (10) 10
dedekind domain (10) 10
ideal (10) 10
noetherscher ring (10) 10
prime numbers (10) 10
representation theory (10) 10
13d45 (9) 9
automorphisms (9) 9
cohomological dimension (9) 9
commutative ring (9) 9
functors (9) 9
injective modules (9) 9
integral closure (9) 9
mathematics - algebraic geometry (9) 9
non-associative rings and algebras (9) 9
noncommutative rings (9) 9
prime characteristic (9) 9
regular ring (9) 9
16e10 (8) 8
algebraic geometry (8) 8
cohen-macaulay ring (8) 8
completion (8) 8
frobenius homomorphism (8) 8
geometry (8) 8
group theory (8) 8
mathematics - representation theory (8) 8
ring extension (8) 8
syzygy modules (8) 8
test element (8) 8
anillos noetherianos (7) 7
categories (7) 7
commutative noetherian rings (7) 7
commutative noetherian-rings (7) 7
computer science, theory & methods (7) 7
envelopes (7) 7
grade (7) 7
morphisms (7) 7
non-commutative rings (7) 7
ordered algebraic structures (7) 7
primes (7) 7
projectively equivalent ideals (7) 7
rees ring (7) 7
w-noetherian ring (7) 7
altitude (6) 6
anillos de noether (6) 6
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Mathematical Sciences - Stacks (12) 12
Online Resources - Online (7) 7
Gerstein Science - Stacks (5) 5
Collection Dvlpm't (Acquisitions) - Closed Orders (1) 1
Collection Dvlpm't (Acquisitions) - Vendor file (1) 1
Mathematical Sciences - Missing (1) 1
UTL at Downsview - May be requested (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (515) 515
French (5) 5
German (4) 4
Spanish (3) 3
Polish (1) 1
Portuguese (1) 1
Turkish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


2007, Algebra and applications, ISBN 9781402058103, Volume 7
Web Resource
2007, Algebras and applications, ISBN 9781402058103, Volume 7
Web Resource
2007, Algebras and applications, ISBN 9781402058103, Volume 7
Web Resource
2007, Algebras and applications, ISBN 9781402058103, Volume 7
Web Resource
Journal of Algebra, ISSN 0021-8693, 08/2018, Volume 507, pp. 592 - 598
In this corrigendum, we correct the statement and proof of [6, Lemma 3.3]. We also verify the theorems reliant on the incorrect lemma. 
Morphisms | Noetherian rings | Vanishing theorems
Journal Article
2004, 2nd ed., London Mathematical Society student texts, ISBN 9780521545372, Volume 61
Web Resource
2012, 1st ed., Oxford mathematical monographs, ISBN 9780199664511, x, 220
This unique and comprehensive volume provides an up-to-date account of the literature on the subject of determining the structure of rings over which cyclic... 
Cycles | Noncommutative rings | Mathematics | algebra | Artin rings | Noetherian rings | Commutative rings | Cs modules | Injective modules | Quasi-injective modules | Continuous modules | Cyclic modules | Factor rings | N-injective modules | Proper cyclic modules
Book
by Ma, LQ
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, ISSN 1073-7928, 2014, Volume 2014, Issue 20, pp. 5489 - 5509
In this paper, we show that for an F-pure local ring (R, m), all local cohomology modules Him (R) have finitely many Frobenius compatible submodules. This... 
NOETHERIAN RINGS | MATHEMATICS | MODULES | REGULARITY
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 05/2018, Volume 370, Issue 5, pp. 3147 - 3169
This paper establishes uniform bounds in characteristic p rings which are either F-finite or essentially of finite type over an excellent local ring. These... 
NOETHERIAN RINGS | MATHEMATICS | CHARACTERISTIC-P | FROBENIUS | REGULARITY | PAIRS
Journal Article
2011, Mathematical surveys and monographs series (sep.title p), ISBN 9780821853504, Volume 174, iv, 228
Book
OSAKA JOURNAL OF MATHEMATICS, ISSN 0030-6126, 10/2015, Volume 52, Issue 4, pp. 895 - 903
We consider a two sided noetherian ring R such that the character modules of Gorenstein injective left R-modules are Gorenstein flat right R-modules. We then... 
MATHEMATICS | NOETHERIAN-RINGS | MODULES | 18G10 | 18G25 | 18G35
Journal Article
Journal of Pure and Applied Algebra, ISSN 0022-4049, 10/2015, Volume 219, Issue 10, pp. 4458 - 4478
Let be semiperfect commutative Noetherian ring and be a semidualizing -module. The connection of the Serre condition on a horizontally linked -module of finite... 
MATHEMATICS | MATHEMATICS, APPLIED | FINITE GORENSTEIN DIMENSION | COMMUTATIVE NOETHERIAN-RINGS
Journal Article
2001, Graduate studies in mathematics, ISBN 0821821695, Volume 30., xx, 636
Book
1997, Memoirs of the American Mathematical Society, ISBN 0821805444, Volume no. 598., x, 78
Book
Journal of Pure and Applied Algebra, ISSN 0022-4049, 05/2018, Volume 222, Issue 5, pp. 1126 - 1138
Let be an equidimensional excellent local ring of characteristic . The aim of this paper is to show that does not depend on the choice of parameter ideal... 
MATHEMATICS | MATHEMATICS, APPLIED | MODULES | COHOMOLOGY | NOETHERIAN-RINGS | CHARACTERISTIC-P | SMOOTH BASE CHANGE
Journal Article
1989, Contemporary mathematics, ISBN 082185108X, Volume 102., xiii, 167
Book
1989, London Mathematical Society student texts, ISBN 0521360862, Volume 15, xvii, 303 p. --
Book
1975, Cambridge tracts in mathematics, ISBN 0521207347, Volume 69, xvii, 135
This work specifically surveys simple Noetherian rings. The authors present theorems on the structure of simple right Noetherian rings and, more generally, on... 
Noetherian rings
Book
Proceedings of the American Mathematical Society, ISSN 0002-9939, 04/2014, Volume 142, Issue 4, pp. 1101 - 1107
Affine duality and cofiniteness [Invent. Math. (1970), 145-164] for an ideal of dimension one in a commutative Noetherian ring .]]> 
Arithmetic rank | Cofinite module | Abelian category | Noetherian rings | MATHEMATICS | MATHEMATICS, APPLIED | LOCAL COHOMOLOGY MODULES | cofinite module | arithmetic rank | IDEALS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.